Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Trying to conceive, taken clomid and duphaston, have cramping, got over periods due. Chances of conception?

hello dr, i m on TTC from the last 2 and a half years. i have regular periods which i get 2-4 days before due date. undergone so many tests and all are normal except i had inflammation and erosion on the cervix , for which dr. has done cryocautary. now, in this cycle dr. has given me Clomid from day 3 and duphaston twice a day from day 13 for 14 days. i usually have cramping before 10 days of periods. this time also i am having cramping but 1 day is over my due date of periods and 6 days ago i stopped taking duphaston. can u tell me is there any chance of conceiving as i m getting cramps exactly like periods. or can duphaston can be the reason of delaying of periods?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Duphaston could be a cause of delayed periods in the absence of pregnancy, however, within a week of stopping Duphaston, you should have got your periods, if you were not pregnant.
Since you have missed your period, you should go for a pregnancy test at the earliest.
Also, before taking clomiphene, make sure that your basic laboratory workup, including hormonal profile, semen analysis of your partner, and your tubal patency has been checked.
Take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor